# SDR UPS07450308

- Difficulty date: July 5, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 74,820 hours, 17,560 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B38600116
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO COMPT S33L STRINGER CLIP FOUND CRACKED AT STA780, CRACK LENGTH 1/4".  FWD CARGO COMPT BS 780 STR 33L STRINGER CLIP REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 3 AND 51-30-02.
